# SDR 3PQB10714

- Difficulty date: October 25, 2014
- Submitted: October 25, 2014
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 19,929 hours, 13,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102236
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, PREFLIGHT INSPECTION AND PERFORMING EMERGENCY EXIT LIGHT FUNCTIONAL CHECK.  OVERHEAD EXIT SIGN AT L2 DOOR AND EXTERNAL FUSELAGE MOUNTED DOOR SLIDE WERE FOUND TO BE INOPERATIVE.   R & R M733 EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED NORMAL.
